# SDR GTIA2021111136114

- Difficulty date: November 10, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 30,357 hours, 13,984 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE LOW-SERVICED R1DOR ASSIST BOTTLE IAW AMM 52-10-0. LEAK CHECK GOOD NO DEFECTS NOTED
